# SDR ASAA2023072044142

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 65,387 hours, 26,383 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU SHUTDOWN AUTOMATICALLY INFLIGHT DUE TO MEL ON #1 IDG THIS PUT US IN A SINGLE AC SOURCE SITUATION RAN QRH AND DIVERTED TO KSMF. GROUNDED - YES. DIVERSION - FOUND CANNON PLUG BACKSHELL ON OIL PRESSURE MODULE LOOSE REMOVED AND INSPECTED PLUG AND PINS REINSTALLED APU OPS CHECK NORMAL. (REF 60588686)
